Yayınlar & Eserler

SCI, SSCI ve AHCI İndekslerine Giren Dergilerde Yayınlanan Makaleler

Diğer Dergilerde Yayınlanan Makaleler

New Exponential Stability Criteria for Certain Neutral Integro-Differential Equations

Erzincan Üniversitesi Fen Bilimleri Enstitüsü Dergisi, ss.119-131, 2020 (Hakemli Üniversite Dergisi)

On the behaviors of solutions to a functional differential equation of neutral type with multiple delays

INTERNATIONAL JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE, cilt.14, sa.1, ss.135-148, 2019 (ESCI İndekslerine Giren Dergi) identifier identifier

On the exponential stability of a neutral differential equation of first order

Journal of Mathematics and Applications, cilt.41, ss.1-13, 2018 (Diğer Kurumların Hakemli Dergileri)

On the Exponential Stability of a Neutral Differential Equation of First Order

Journal of Mathematics and Applications, ss.95-107, 2018 (Diğer Kurumların Hakemli Dergileri)

On the Exponential Stability of a Neutral Differential Equation of First Order

Journal of Mathematics and Application, ss.95-107, 2018 (Diğer Kurumların Hakemli Dergileri)

Stability in functional integro-differential equations of second order with variable delay

J. Math. Fundam. Sci. 49 (1), (2017), 66-89., cilt.49, sa.1, ss.66-89, 2017 (Diğer Kurumların Hakemli Dergileri)

Stability in functional integro-differential equations of second order with variable delay

JOURNAL OF MATHEMATICAL AND FUNDAMENTAL SCIENCES, cilt.49, sa.1, ss.66-89, 2017 (Diğer Kurumların Hakemli Dergileri)

A note on the exponential stability of linear systems with variable retardations

APPLIED MATHEMATICS & INFORMATION SCIENCES, cilt.11, sa.3, ss.899-906, 2017 (Diğer Kurumların Hakemli Dergileri)

A note on the exponential stability of linear systems with variable retardations

APPLIED MATHEMATICS & INFORMATION SCIENCES, cilt.11, sa.3, ss.899-906, 2017 (Diğer Kurumların Hakemli Dergileri)

On exponential stability of solutions of neutral differential systems with multiple variable

Electron. J. Math. Anal. Appl., cilt.5, sa.1, ss.17-31, 2017 (Diğer Kurumların Hakemli Dergileri)

Stability in Functional Integro-differential Equations of Second Order with Variable Delay

JOURNAL OF MATHEMATICAL AND FUNDAMENTAL SCIENCES, cilt.49, sa.1, ss.66-89, 2017 (ESCI İndekslerine Giren Dergi) Creative Commons License identifier identifier

On exponential stability of solutions of neutral differential systems with multiple variable delays.

Electronic Journal of Mathematical Analysis and Applications, cilt.5, ss.17-31, 2017 (Diğer Kurumların Hakemli Dergileri)

Hakemli Kongre / Sempozyum Bildiri Kitaplarında Yer Alan Yayınlar

New Exponential Stability Criteria for Certain Neutral Differential Equations with Interval Discrete and Distributed Time-Varying Delays

2nd International Conference on Pure and Applied Mathematics (ICPAM-VAN 2018), Van, Türkiye, 11 - 13 Eylül 2018, ss.73

EXPONENTIAL STABILITY CRITERA FOR LINEAR NEUTRAL SYSTEMS

İnternational Conference on Applied Analysis and Mathematical Modeling (ICAAMM 2018), İstanbul, Türkiye, 20 - 24 Haziran 2018, ss.1-20

Improved criteria on exponential stability of neutral differential equations of first order

Caucasian Mathematics Conference II (CMC II), Van, Türkiye, 22 - 24 Ağustos 2017, ss.1-14

A New Result On Asymptotic Stability Of Solutions Of Neutral Differential Equations

INTERNATIONAL CONFERENCE ON MATHEMATICS AND ENGINEERING, İstanbul, Türkiye, 10 - 12 Mayıs 2017, ss.1-15

A Delay-Dependent Stability Criterion For Certain Linear Neutral Systems with Time-Varying Delay

2nd International Conference on Pure & Applied Science, İstanbul, Türkiye, 1 - 05 Haziran 2016, ss.1-14

LMI Approach to Exponential Stability of Linear Systems with İnterval Time-Varying Delays

2nd International Conference on Pure & Applied Science, İstanbul, Türkiye, 1 - 05 Haziran 2016, ss.1-15

On Exponential Stability of Solutions of Neutral Differential System with Multiple Variable Delays

INTERNATIONAL CONFERENCE ON PURE AND APPLIED MATHEMATICS (ICPAS 2015), Van, Türkiye, 25 - 28 Ağustos 2015, ss.1-15

A Delay-Dependent Stability Criterion For Certain Linear Neutral Systems with Time-Varying Delay

2nd International Conference on Pure & Applied Science, İstanbul, Türkiye, 1 - 05 Haziran 2015, ss.1-14